MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL SPINAL FUSION DEVICE SIZE 14X14, ANGLED 6MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

ZIMMER TMT TRABECULAR METAL SPINAL FUSION DEVICE SIZE 14X14, ANGLED 6MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that when the nurse opened the fusion device, a piece of foreign debris that appeared consistent with cotton had adhered to the porous surface of the implant.No adverse effects were reported as a result of this event.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A trabecular metal tm-s fusion device was returned for evaluation.As returned, the white debris was no longer attached to the device at the time of the evaluation.A complaint out of box(coob) cannot be confirmed as the white material is likely from the garment.Tm-s is packaged in a foil pouch which has a green inner liner.Coob cannot be confirmed as the device returned does not contain any white material upon receipt.The dhr review indicates the devices were manufactured and packaged to specifications.Inspection documentation shows all devices that were accepted, completed, and sent to inventory met specifications.Dhr shows no anomalies or deviations that would have affected the surgical outcome or contributed to the reported event.The device is used for treatment.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.A definitive root cause cannot be determined with the information provided.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRABECULAR METAL SPINAL FUSION DEVICE SIZE 14X14, ANGLED 6MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10881674
Report Number3005751028-2020-00098
Device Sequence Number16820775
Product Code ODP
UDI-Device Identifier00889024313286
UDI-Public(01)00889024313286
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K103033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number0610103061
Device Lot Number63731469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date11/22/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1